# SDR ASAA12511058

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 12,665 hours, 4,048 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE ON GROUND.  ACCOMPLISHED QRH.  MESSAGE CLEARED.
